U.S. doctors online nowAsk doctors free
Greensboro, NC
A 27-year-old male asked:

I od'd on adderall (dextroamphetamine and racemic amphetamine) a year ago. before this i was a visual thinker, now i can't do it, it hurts my abilities to think/learn. is this brain damage?

1 doctor answer4 doctors weighed in
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Possibly: Sadly, Adderal in large doses can do lots of serious damage - brain damage is among them. I don't know specifically about visual thinking modes - but overall cognitive loss and other problems can happen. It's a big price to pay for a mistake. I'm sorry it happened. But, you may still have what it takes to succeed. Some really high functioning folk, cut 50% are still above average. Hope and work!
Dr. Adam Lewis
Dr. Adam Lewis commented
Neurosurgery 35 years experience
Neuropsychological testing can identify any deficits on thinking and develop a plan for cognitive rehabilitation.
Jul 9, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 9, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.